# SDR DALA1114179878

- Difficulty date: February 26, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL SKIN FLOOR PANEL NR 59 CRACKED AT FASTENER.  REMOVED DAMAGE IAW DC9 SRM 53-05 FIG 1.  HFEC INSPECTION FOUND DAMAGE TO BE REMOVED IAW DC9 NDT SPM 06-10-01.001.  REPAIRED PANEL IAW DC9 SRM 53-05 FIG 1. INSTALLED ID TAG PER DPS 900-5-1 NR 4 O.
